Journal of Nonlinear Mathematical Physics

Volume 14, Issue 1, February 2007, Pages 1 - 7

Particle trajectories in linear periodic capillary and capillary-gravity deep-water waves

Authors
David Henry
Corresponding Author
David Henry
Received 23 June 2006, Accepted 22 August 2006, Available Online 1 February 2007.
DOI
https://doi.org/10.2991/jnmp.2007.14.1.1How to use a DOI?
Abstract
We show that within the framework of linear theory the particle paths in a periodic gravity-capillary or pure capillary deep-water wave are not closed.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
14 - 1
Pages
1 - 7
Publication Date
2007/02
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2007.14.1.1How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - David Henry
PY  - 2007
DA  - 2007/02
TI  - Particle trajectories in linear periodic capillary and capillary-gravity deep-water waves
JO  - Journal of Nonlinear Mathematical Physics
SP  - 1
EP  - 7
VL  - 14
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2007.14.1.1
DO  - https://doi.org/10.2991/jnmp.2007.14.1.1
ID  - Henry2007
ER  -